# SDR AALA20100620DFW05

- Difficulty date: June 13, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 45,177 hours, 7,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 39B ESCAPE PATH LIGHT ASSEMBLY INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 39B ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
